# SDR FDEA201410303424

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,840 hours, 34,121 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: ALC70642
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HORIZONTAL PANEL 344EB IS DELAMINATED.  REPAIRED RT HORIZONTAL PANEL 344EB IAW SRM 51-71-00 VOL 2.
